Classes of uniqueness and non-uniqueness of the solution of the Cauchy problem for equations with a Bessel operator
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1977), pp. 60-68
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1977_4_a7,
author = {P. E. Levin},
title = {Classes of uniqueness and non-uniqueness of the solution of the {Cauchy} problem for equations with {a~Bessel} operator},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {60--68},
year = {1977},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1977_4_a7/}
}
TY - JOUR AU - P. E. Levin TI - Classes of uniqueness and non-uniqueness of the solution of the Cauchy problem for equations with a Bessel operator JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1977 SP - 60 EP - 68 IS - 4 UR - http://geodesic.mathdoc.fr/item/IVM_1977_4_a7/ LA - ru ID - IVM_1977_4_a7 ER -
P. E. Levin. Classes of uniqueness and non-uniqueness of the solution of the Cauchy problem for equations with a Bessel operator. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1977), pp. 60-68. http://geodesic.mathdoc.fr/item/IVM_1977_4_a7/